# SDR 20000712SH038

- Difficulty date: July 26, 1999
- Submitted: July 12, 2000
- Operation: General aviation
- Engine: Garrtt TFE7313R
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 30740962
- Part serial: 975332200432
- Condition: Chafed
- Location: 3rd Stage
- Part time: 355 hours, 288 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND OCCURRENCE OF 3RD STAGE LP TURBINE RUBBING FORWARD SIDE OF 3RD STAGE LPT SEAL.  (X)
